# SDR SWAA2022031628542

- Difficulty date: September 4, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 41,913 hours, 20,687 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY; BULKHEAD GUSSET IS CRACKED AT BS500D STR19R / REMOVED AND REPLACED FWD CARGO BAY BULKHEAD GUSSET @ BS 500D STR19R IAW SRM 51-40-02; SRM 51-40-05 AND DWG 143A7902
